MathSciNet Relay Station
MathSciNet bibliographic data
MR2562820 54H25 (54E70)
Imdad, M.; Ali, Javid; Tanveer, M. Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces. Chaos Solitons Fractals 42 (2009), no. 5, 3121–3129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement